advertisement
Question
Posted by: girl | 2008-11-10

HELP

hi i was on the pill for say 4 days, in a heated moment my boyfriend entered me. intercourse did not take place nor did he come. i have not yet had my period. but certain mornings i do feel nauseous. could i be pregnant? could it be the pill doing this, beacuse i stopped taking it and only used it for 4 days?
he only entered me and that too not all the way in. noting happened! please assist

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Girl

It is possible that it could be the pill or pregnancy that is causing your nausea. I would suggest that you would do a pregnancy test to see if you are pregnant or not.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement